MathSciNet Relay Station
MathSciNet bibliographic data
MR660718 32H15 (32M15 47D45 94C05)
Ball, Joseph A.; Helton, J. William Subinvariants for analytic mappings on matrix balls. Analysis 1 (1981), no. 3, 217–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement